Mixed Hessian inequalities and uniqueness in the class E(X,ω,m)
Journal article, 2015

We prove a general inequality for mixed Hessian measures by global arguments. Our method also yields a simplification for the case of complex Monge–Ampère equation. Exploiting this and using Kołodziej’s mass concentration technique we also prove the uniqueness of the solutions to the complex Hessian equation on compact Kähler manifolds in the case of probability measures vanishing on (Formula presented.)-polar sets.

Author

S. Dinew

Hoang Chinh Lu

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 279 3-4 753-766

Subject Categories

Mathematics

Roots

Basic sciences

Learning and teaching

Pedagogical work

DOI

10.1007/s00209-014-1392-5

More information

Created

10/8/2017